# SDR QXEA0100941

- Difficulty date: June 9, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,571 hours, 42,631 cycles
- System (JASC): 2740 · Stabilizer Control System
- Component: Control Unit, Fokker
- Component part number: 1110043A1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTED BOTH HORIZONTAL STABILIZER CHANNEL LIGHTS ILLUMINATED DURING DECENT. ALTERNATE STABILIZER TRIM ALSO FOUND INOPERATIVE. FLIGHT CREW COMPLIED WITH JAMMED STABILIZER CHECKLIST. LANDING AND ROLL OUT PERFORMED WITHOUT INCIDENT. REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
